# SDR JR2R20250217624

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount Fitting
- Part number: 17010741409
- Condition: Cracked
- Location: Zone 100
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS MOUNT RACK CRACKED.
